# SDR USAA001600

- Difficulty date: September 28, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD ANGLE CRACKED .75 INCH, STATION 663 BULKHEAD UPPER CHORD ANGLE LBL 24 WL 201.5.  INSTALLED DOUBLER AND STIFFENER PER DWG 691A0032.  (M)
